Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Theorem on the Tangram

Fu Traing Wang and Chuan-Chih Hsiung
The American Mathematical Monthly
Vol. 49, No. 9 (Nov., 1942), pp. 596-599
DOI: 10.2307/2303340
Stable URL: http://www.jstor.org/stable/2303340
Page Count: 4

You can always find the topics here!

Topics: Polygons, Triangles, Rectangles
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Theorem on the Tangram
Preview not available

Page Thumbnails

  • Thumbnail: Page 
596
    596
  • Thumbnail: Page 
597
    597
  • Thumbnail: Page 
598
    598
  • Thumbnail: Page 
599
    599